# SDR SWAA2023062060643

- Difficulty date: June 19, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 22,070 hours, 10,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WING CEILING EXIT SIGN COVER CAME OFF<[01] RESECURED OVERWING CEILING EXIT SIGN COVER PER AMM 33-51-01. AC OK FOR SERVICE
